# SDR UALA2013061904257

- Difficulty date: June 17, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 54,710 hours, 20,123 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SEAL COMING OFF.  R1 DOOR LINER DUST SEAL SECURED USING LOCK WIRE. IAW ECRA 2560-02552.  REPLACED SEAL AND CHANNEL.
